MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® FINE FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® FINE FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Event or Problem Description
Procedure performed: thyroidectomy *event date is unknown* event description: complaint 1 of 7:(b)(4).In a case study in a hospital in portugal, the surgeon happened to mention that in the past year they've had 7 post op bleeding cases while using a voyant handpiece (to be confirmed which one, most likely fine fusion).Additional information received from company rep.Via pcf on 22aug24: the surgeons informed that last year had some post op bleeding and the patients went again to the or.Couldn't specify if the event was voyant related.Surgeon is going to see the files and inform asap if it were surgeries where voyant were used.No need a closing letter.Additional information from call with company rep.On 27aug2024 (see attachment "(b)(4) call discussion summary 27aug2024") 7 post-operative bleeding events happened sometime last year (2023); the specific event dates are unknown.The complications are probably linked to the use of voyant handpieces: still yet to be confirmed with the surgeon.The patients are fine, and the post-operative bleeding complications were successfully treated.Given that these events happened relatively long ago, the faulty devices are unlikely to be recovered and won¿t be available for investigation.No ¿confirmation of receipt¿ is needed at this point and no closing letter has been requested.Type of intervention: unknown patient status: post-operative bleeding.
 
Additional Manufacturer Narrative
The event unit is not returning to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documents were identified.The probability and criticality of the harm resulting from this event have been evaluated and were found to be at an acceptable level.Correction (section b5): type of intervention updated from "unknown" to "patients went again to the or.".
 
Event or Problem Description
Procedure performed: thyroidectomy.*event date is unknown*.Event description: (b)(4).In a case study in a hospital in portugal, the surgeon happened to mention that in the past year they've had 7 post op bleeding cases while using a voyant handpiece (to be confirmed which one, most likely fine fusion).Additional information received from company rep.Via pcf on 22aug24: the surgeons informed that last year had some post op bleeding and the patients went again to the or.Couldn't specify if the event was voyant related.Surgeon is going to see the files and inform asap if it were surgeries where voyant were used.No need a closing letter.Additional information from call with company rep.On (b)(6) 2024 (see attachment "2024-002142 - 2024-002148 call discussion summary (b)(6) 2024") 7 post-operative bleeding events happened sometime last year (2023); the specific event dates are unknown.The complications are probably linked to the use of voyant handpieces: still yet to be confirmed with the surgeon.The patients are fine, and the post-operative bleeding complications were successfully treated.Given that these events happened relatively long ago, the faulty devices are unlikely to be recovered and won¿t be available for investigation.No ¿confirmation of receipt¿ is needed at this point and no closing letter has been requested.Type of intervention: patients went again to the or.Patient status: post-operative bleeding.

Brand Name
VOYANT® FINE FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key20101111
Report Number2027111-2024-00808
Device Sequence Number8442414
Product Code GEI
UDI-Device Identifier00607915138240
UDI-Public(01)00607915138240
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K202818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEB230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown